# SDR HALA2013100900133

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 42,978 hours, 7,772 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RT GENERATOR CONTROL TRIPPED OFF,  ONE RESET DID NOT GET GEN BACK ON LINE.  REPLACED NR 2 GENERATOR CONTROL UNIT IAW AMM 24-22-02.  CONDITION SAME.  R & R 2 IDG IAW AMM 24-11-01. OPS CHECK OK.
